advertisement
Question
Posted by: Liza | 2009/11/20

Lithium

I' ve now been on Lithium for the past 3 weeks. It makes me feel very stupid however. Will this just be a phase? Or will the lithium always make me feel like this?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It will probably b a phase, though the most annoying side-effects usually fade by then. DO consult your shrink, who, I hope, has been doing checks on your blood levels of Lithium, to make sure that they are high enough to be effective, and low enough so as not to be toxic. Lithium should NEVER be prescribed without blood tests of lithium levels until the levels are stable

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2009/11/20

It will probably b a phase, though the most annoying side-effects usually fade by then. DO consult your shrink, who, I hope, has been doing checks on your blood levels of Lithium, to make sure that they are high enough to be effective, and low enough so as not to be toxic. Lithium should NEVER be prescribed without blood tests of lithium levels until the levels are stable

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement